Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Closed sets without measurable matching


Author: M. Laczkovich
Journal: Proc. Amer. Math. Soc. 103 (1988), 894-896
MSC: Primary 28A75; Secondary 28B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0947676-2
MathSciNet review: 947676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a rectangle in the unit square such that its perimeter contains a matching (i.e. the graph of a bijection of the unit interval onto itself) but does not contain a Borel matching or a matching measurable with respect to the linear measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 28B20

Retrieve articles in all journals with MSC: 28A75, 28B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947676-2
Article copyright: © Copyright 1988 American Mathematical Society